On the positivity and stability of non-stationary systems

Sundareshan, M. K. ; Thathachar, M. A. L. (1976) On the positivity and stability of non-stationary systems Journal of the Franklin Institute, 302 (4). pp. 319-330. ISSN 0016-0032

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0016-0032(76)90043-0


The positivity of operators in Hilbert spaces is an important concept finding wide application in various branches of Mathematical System Theory. A frequency-domain condition that ensures the positivity of time-varying operators in L2 with a state-space description, is derived in this paper by using certain newly developed inequalities concerning the input-state relation of such operators. As an interesting application of these results, an L2 stability criterion for time-varying feedback systems consisting of a finite-sector non-linearity is also developed.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:51354
Deposited On:28 Jul 2011 11:56
Last Modified:28 Jul 2011 11:56

Repository Staff Only: item control page